Drug interactions between ephedrine and sibutramine
Interactions between your drugs
ephedrine ↔ sibutramine
Applies to:ephedrine and sibutramine
Using sibutramine together with ePHEDrine is not recommended. Sibutramine can increase the effects of ePHEDrine, and side effects such as jitteriness, nervousness, anxiety, restlessness, and racing thoughts may occur. Combining these medications can also increase the risk of a rare but serious condition called the serotonin syndrome, which may include symptoms such as confusion, hallucination, seizure, extreme changes in blood pressure, increased heart rate, fever, excessive sweating, blurred vision, muscle spasm or stiffness, tremor, stomach cramp, nausea, vomiting, and diarrhea. You should contact your doctor immediately if you experience these symptoms while taking the medications. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
Applies to: sibutramine
Using sibutramine with alcohol can increase the risk of cardiovascular side effects such as increased heart rate, chest pain, or blood pressure changes. In addition, you may also be more likely to experience nervous system side effects such as dizziness, drowsiness, depression, and difficulty concentrating. You should avoid or limit the use of alcohol while being treated with sibutramine. Do not use more than the recommended dose of sibutramine, and avoid activities requiring mental alertness such as driving or operating hazardous machinery until you know how the medication affects you. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medication without first talking to your doctor.
Therapeutic duplication warnings
No therapeutic duplications were found for your selected drugs.
Drug Interaction Classification
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.